# SDR USA2007F00009

- Difficulty date: June 26, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Engine: Cfmint CFM565B3P
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fusleage
- Part time: 21,515 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE CARGO COMPARTMENT BETWEEN FRAME 24 TO 35.7 STRINGER 38L TO 38R.  APPROXIMATELY 1070 RIVETS WERE REPLACED.  25 RIVETS WERE REPLACED AT S38 OB.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AC WAS MFG 9 JULY 2001.  (K)
